# SDR IPXA2025052686436

- Difficulty date: May 26, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5327545120000
- Part serial: TAG02117424
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CLS ADAPTER AT FLOOR PANEL 251LM BETWEEN FRAMES (57.5-C58) INTERGRANULAR CORROSION FOUND.  NEW CLS ADAPTER INSTALLED IAW AIRBUS DRAWING A53275478. ALSO IAW SRM 53-16-15 FIG 6, SRM 51-40-21 PAGE 26 FIGURE 9. NEW CLS ADAPTER INTER-FAY SEALED IAW 51-24-00 PAGE 2 FIGURE 1. VERIFIED NEW CLS ADAPTED INSTALLED IN MAIN DECK CARGO BETWEEN FRAMES 57.5 AND C58. VERIFIED HARDWARE INSTALLATION NO FURTHER DEFECTS NOTED. REF UPS SRM 51-40-21.
